# SDR ASAA2016071917433

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,593 hours, 4,653 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1958M58G01
- Condition: Disconnected
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF TSR 908095 ACCOMPLISED EXTERNAL OIL SYSTEM INSPECTION ON THE NR 1 ENGINE IAW AMM 79-00-00200--802-F00 PARA D 7 AND 8. FOUND EVIDENCE OF A LEAK AT THE AFT FLARE FITTING OF REF B737-900 AIPC 79-21-00-2A ITEM 85 COIL SCAV TUBE. DISCONNECTED, CLEANED, INSPECTED, AND RETORQUED THE LEAKING FITTING. IDLE POWER LEAK ACCOMPLISHED AND FOUND THE CONNECTION TO BE LEAKING. ACFT GROUNDED. COMPLETELY REMOVED AFT SUMP SCAVENGE TUBE. CLEANED, REINSTALLED, ADJUSTED CLAMP AS REQUIRED. TORQUED FITTINGS AS NOTED IN CFM ESM 72-00-00-420-107-ITEM E (7) (H) . RAN ENGINE FOR 5 MINUTES, NO LEAKS NOTED.
